Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 952126, 5 pages
http://dx.doi.org/10.1155/2013/952126
Research Article

Blow-Up Phenomena for Porous Medium Equation with Nonlinear Flux on the Boundary

1School of Mathematics and Statistics, Chongqing Three Gorges University, Wanzhou 404100, China
2College of Science, Minzu University of China, Beijing 100081, China

Received 19 July 2013; Accepted 1 November 2013

Academic Editor: Malgorzata Peszynska

Copyright © 2013 Yan Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Fujita, “On the blowing up of solutions of the Cauchy problem for ut=Δu+u1+α,” Journal of the Faculty of Science, vol. 13, pp. 109–124, 1966. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. K. Hayakawa, “On nonexistence of global solutions of some semilinear parabolic differential equations,” Proceedings of the Japan Academy, vol. 49, pp. 503–505, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. K. Kobayashi, T. Sirao, and H. Tanaka, “On the growing up problem for semilinear heat equations,” Journal of the Mathematical Society of Japan, vol. 29, no. 3, pp. 407–424, 1977. View at Publisher · View at Google Scholar · View at MathSciNet
  4. D. G. Aronson and H. F. Weinberger, “Multidimensional nonlinear diffusion arising in population genetics,” Advances in Mathematics, vol. 30, no. 1, pp. 33–76, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. V. A. Galaktionov, S. P. Kurdjumov, A. P. Mihaĭlov, and A. A. Samarskiĭ, “On unbounded solutions of the Cauchy problem for the parabolic equation ut=(uσu)+uβ,” Doklady Akademii Nauk SSSR, vol. 252, no. 6, pp. 1362–1364, 1980. View at Google Scholar · View at MathSciNet
  6. V. A. Galaktionov, “Blow-up for quasilinear heat equations with critical Fujita's exponents,” Proceedings of the Royal Society of Edinburgh A, vol. 124, no. 3, pp. 517–525, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. K. Mochizuki and R. Suzuki, “Critical exponent and critical blow-up for quasilinear parabolic equations,” Israel Journal of Mathematics, vol. 98, pp. 141–156, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. T. Kawanago, “Existence and behaviour of solutions for ut=Δ(um)+ul,” Advances in Mathematical Sciences and Applications, vol. 7, no. 1, pp. 367–400, 1997. View at Google Scholar · View at MathSciNet
  9. H. A. Levine, “The role of critical exponents in blowup theorems,” SIAM Review, vol. 32, no. 2, pp. 262–288, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. L. E. Payne, G. A. Philippin, and S. Vernier Piro, “Blow-up phenomena for a semilinear heat equation with nonlinear boundary conditon, I,” Zeitschrift für Angewandte Mathematik und Physik, vol. 61, no. 6, pp. 999–1007, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  11. Z. Jiang, S. Zheng, and X. Song, “Blow-up analysis for a nonlinear diffusion equation with nonlinear boundary conditions,” Applied Mathematics Letters, vol. 17, no. 2, pp. 193–199, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. F. Li and J. Li, “Global existence and blow-up phenomena for nonlinear divergence form parabolic equations with inhomogeneous Neumann boundary conditions,” Journal of Mathematical Analysis and Applications, vol. 385, no. 2, pp. 1005–1014, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. L. Wang, J. Yin, and C. Jin, “ω-limit sets for porous medium equation with initial data in some weighted spaces,” Discrete and Continuous Dynamical Systems B, vol. 18, no. 1, pp. 223–236, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S. Kamin and L. A. Peletier, “Large time behaviour of solutions of the porous media equation with absorption,” Israel Journal of Mathematics, vol. 55, no. 2, pp. 129–146, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. L. Wang and J. Yin, “Complicated asymptotic behavior of solutions for heat equation in some weighted space,” Abstract and Applied Analysis, vol. 2012, Article ID 463082, 15 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. J. L. Vázquez, The Porous Medium Equation: Mathematical Theory, Oxford Mathematical Monographs, The Clarendon Press, Oxford, UK, 2008. View at MathSciNet